Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Estimates for fundamental solutions of second-order subelliptic differential operators


Author: Michael Christ
Journal: Proc. Amer. Math. Soc. 105 (1989), 166-172
MSC: Primary 35H05; Secondary 32F20, 58G05
MathSciNet review: 953002
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A simple proof is given of pointwise estimates of C. Fefferman and A. Sánchez-Calle for the fundamental solution of a subelliptic, second-order partial differential operator with nonnegative characteristic form, based on a rescaling argument.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35H05, 32F20, 58G05

Retrieve articles in all journals with MSC: 35H05, 32F20, 58G05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0953002-6
PII: S 0002-9939(1989)0953002-6
Article copyright: © Copyright 1989 American Mathematical Society